# SDR REXA2021111701001

- Difficulty date: November 6, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: MM67037197007
- Condition: Missing
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON HAS 2 BOND PLATES MISSING ON TOP OF PYLON AND RH PYLON HAS ONE BOND PLATE MISSING. - INSTALLED 3 EA NEW BONDING PLATE ON L/H PYLON TOP SURFACE AND 2 EA NEW BONDING PLATE ON R/H PYLON P/N MM670-37197-007 IAW CRJ 900 SRM 51-42-13-001-001-A01. AND AMM 51-80-00-760-801-A01. CHECK BOND 6000 AND 51-80-00-910-812-A01, 51-80-00-140-804-A01. AMM.
